Functional inequalities for generalized inverse trigonometric and hyperbolic functions

Arpád Baricz, Barkat Ali Bhayo, Tibor K. Pogány

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Various miscellaneous functional inequalities are deduced for the so-called generalized inverse trigonometric and hyperbolic functions. For instance, functional inequalities for sums, difference and quotient of generalized inverse trigonometric and hyperbolic functions are given, as well as some Grünbaum inequalities with the aid of the classical Bernoulli inequality. Moreover, by means of certain already derived bounds, bilateral bounding inequalities are obtained for the generalized hypergeometric F23 Clausen function.

Original languageEnglish
Pages (from-to)244-259
Number of pages16
JournalJournal of Mathematical Analysis and Applications
Volume417
Issue number1
DOIs
Publication statusPublished - Sep 1 2014

    Fingerprint

Keywords

  • Functional inequalities
  • Generalized hypergeometric F23 function
  • Generalized inverse hyperbolic functions
  • Generalized inverse trigonometric functions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this